Aa
A
A
Close
Avatar universal
difficulty swallowing
Lately i have had trouble swallowing I know i have a thyroid condition Hypo however due to lack of insurance i can not see a doctor my question is then could my problem swallowing be a condition of my thyroid since i have been off my medication this problem recently just started about a month ago?
Cancel
3 Answers
3 Answers
Page 1 of 1
Avatar universal
if you have nodules in the thyroid stopping medication can cause them to grow.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
519035 tn?1348279373
If you go on to the website, they have plenty of ways for you to get help. There should be even a help place around you that can help you. I would even call your doctor, because even mine will give me samples. Good luck!
Comment
Cancel
519035 tn?1348279373
Comment
Comment
Submit Comment
785921 tn?1236382311
I had severe problems with swallowing... I have hyperthyroidism.
My taking tapazole for 2 weeks cleared that issue up... I used to swallow really loud.. People could hear me struggling to swallow liquids...

I think you should see a doctor. Walmart has many thyroid medications for only $4.00 now.
Comment
Cancel
785921 tn?1236382311
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
gimel
MI
Avatar f tn
Blank
goolarra
Sisters, OR
1756321 tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar m tn
Blank
flyingfool
WI
657231 tn?1453836403
Blank
rumpled
Northern, NJ